Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 243, NWS Hastings, NE

June 14, 20125 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2012, 5:42 PM CDT for 5 counties in Nebraska. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 5:42 PM CDT (22:42 UTC)
Expired
Jun 14, 2012, 6:15 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, NE, Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 39 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:53 PM CDTHAIL 15 S Hastings, NEHAIL UP TO QUARTER SIZE FOR THE LAST 10 MINUTES
Jun 14, 6:07 PM CDTHAIL 1Glenvil, NEALSO 45 MPH GUSTS
Jun 14, 6:10 PM CDTHAIL 1.56 Sse Hastings, NEPING PONG BALL SIZE HAIL AND ALSO GUSTS UP TO 60 MPH ALONG SHOWBOAT ROAD
Jun 14, 6:14 PM CDTHAIL 2.5Glenvil, NETENNIS BALL SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:11 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WUUS53 KGID 142242
SVRGID
NEC001-035-059-081-185-142315-
/O.NEW.KGID.SV.W.0243.120614T2242Z-120614T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
542 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  WESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 615 PM CDT

* AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM AYR TO SUTTON...AND MOVING
  NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HASTINGS...JUNIATA...GRAFTON...INLAND...HARVARD...LUSHTON...
  STOCKHAM...TRUMBULL AND HANSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4035 9775 4035 9867 4070 9847 4070 9829
      4072 9828 4079 9762
TIME...MOT...LOC 2242Z 226DEG 10KT 4050 9845 4063 9784
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
133 
WWUS53 KGID 142300
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
600 PM CDT THU JUN 14 2012

NEC001-035-059-081-185-142315-
/O.CON.KGID.SV.W.0243.000000T0000Z-120614T2315Z/
CLAY NE-FILLMORE NE-HAMILTON NE-YORK NE-ADAMS NE-
600 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS...
SOUTHWESTERN YORK...SOUTHERN HAMILTON...WESTERN FILLMORE AND CLAY
COUNTIES UNTIL 615 PM CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS
STORM WAS LOCATED NEAR GLENVIL...OR 6 MILES SOUTHEAST OF HASTINGS...
MOVING NORTHEAST AT 15 MPH.

IN ADDITION...AT 553 PM CDT BASEBALL SIZE HAIL WAS REPORTED 4 MILES 
EAST OF AYR...OR NEAR THE INTERSECTION OF HIGHWAY 74 AND SHOWBOAT 
ROAD WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GLENVIL...FAIRFIELD...EDGAR...INLAND...TRUMBULL...HARVARD...CLAY
  CENTER...HANSEN...SARONVILLE...STOCKHAM...SUTTON...ONG...GRAFTON
  AND LUSHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4035 9775 4035 9867 4070 9847 4070 9829
      4072 9828 4079 9762
TIME...MOT...LOC 2259Z 225DEG 15KT 4053 9830
WIND...HAIL 70MPH 2.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:58 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 14, 3:58 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
358 PM CDT THU JUN 14 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON. THE BIG WEATHER
STORY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH HEAVY
RAINFALL LATER THIS AFTERNOON INTO TONIGHT.

THUNDERSTORMS WILL DEVELOP OVER THE FORECAST AREA THIS AFTERNOON AND
EVENING IN THE VICINITY OF A SFC COLD FRONT. THIS IS ONE OF THE
BETTER CHANCES WE HAVE SEEN FOR WIDESPREAD APPRECIABLE PRECIPITATION
IN QUITE SOME TIME. MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE
ALONG THE SFC BOUNDARY THIS AFTERNOON. THIS IS A HIGH
INSTABILITY...LOW SHEAR ENVIRONMENT WITH MLCAPE VALUES OF OVER 4500
J/KG BUT 0-6KM BULK SHEAR VALUES OF LESS THAN 25 KTS. THE UPPER
LEVEL STEERING WINDS ARE WEAK AND STORM MOTION SHOULD BE FAIRLY
SLOW. IN ADDITION...THUNDERSTORMS MAY TRAIN OVER THE SAME AREAS WITH
THE COMBINATION OF SLOW MOVEMENT AND TRAINING STORMS INCREASING
THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND FLASH FLOODING.
GIVEN THE LACK OF SHEAR...THUNDERSTORMS WILL QUICKLY BECOME
OUTFLOW DOMINATE WITH NEW THUNDERSTORMS FORMING ALONG INTERACTING
COLD POOLS. THEREFORE...THE ENVIRONMENT SUPPORTS MULTI CELL
CLUSTERS OF THESE LARGELY OUTFLOW DOMINATE THUNDERSTORMS. THESE
THUNDERSTORMS WILL GENERALLY MOVE TOWARDS THE EAST WITH
THUNDERSTORM COMPLEXES TURNING MORE SOUTHEAST WITH TIME. THE HIGH
INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF LARGE HAIL DESPITE
THE RELATIVELY WEAK SHEAR. HIGH WINDS WILL ALSO BE POSSIBLE WITH
THESE THUNDERSTORMS AS THEIR PRECIPITATION CORES DESCEND.

FRIDAY...CONFIDENCE IN RAIN CHANCES DURING THE DAY ON FRIDAY IS
FAIRLY LOW AND MAY DEPEND ON HOW EVERYTHING EVOLVES OVER THE NEXT
SEVERAL HOURS. OUTFLOW BOUNDARIES PRODUCED BY THIS EVENINGS
CONVECTION WILL BE A KEY PLAYER IN THUNDERSTORM CHANCES ON FRIDAY.
FORECAST MODELS ARE SHOWING A WIDE VARIETY OF SOLUTIONS FOR FRIDAY
WITH MOST MODELS SHOWING MORE LOW END ISOLATED THUNDERSTORM
POTENTIAL. FOR NOW WILL CONTINUE TO GO WITH LOW END THUNDERSTORM
CHANCES IN THE FORECAST ON FRIDAY WITH BETTER CHANCES OF
THUNDERSTORMS RETURNING TO THE AREA FRIDAY NIGHT.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. PRIMARY FORECAST
CONCERN REMAINS WITH THUNDERSTORM CHANCES DURING THE
PERIOD...ESPECIALLY FRIDAY NIGHT THROUGH SATURDAY NIGHT.

MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD FRIDAY
EVENING/OVERNIGHT SHOWING A MESSY SOUTHWEST PATTERN IN THE UPPER
LEVELS...WITH THE MAIN FEATURES BEING HIGH PRESSURE EXPANDED OVER
THE MIDWESTERN CONUS AND AN AREA OF LOW PRESSURE WHICH HAS DUG DOWN
INTO FAR SRN CA.  IN BETWEEN...EMBEDDED WAVES LOOK TO BE IN PLACE
ACROSS THE HIGH/CENTRAL PLAINS.  MAIN CHANGE TO THE FORECAST WAS TO
EXPAND THE HIGHER POPS IN PLACE ACROSS SC NEB SOUTH INTO NC
KS...WITH MODELS IN DECENT AGREEMENT SHOWING THUNDERSTORMS WHICH
INITIALLY DEVELOP TO OUR WEST MOVING IN OVERNIGHT WITH ONE OF THOSE
WEAK WAVES...BUT ALSO AIDED BY A SRLY 30-40KT LLJ NOSING INTO THE
CWA.  GOOD INSTABILITY REMAINS IN PLACE ACROSS THE REGION...AND
THERE CONTINUES TO BE CONCERN FOR SOME THUNDERSTORMS /DEEP LAYER
SHEAR IS STILL ON THE WEAK SIDE/ TO BE ON THE STRONG TO SEVERE SIDE.

DIDNT MAKE SIGNIFICANT CHANGES TO THE PRECIP FORECAST FOR
SATURDAY...WITH MODELS DIFFERENCES KEPT THEM IN THE LOW CHANCE
RANGE...WITH THE SLIGHTLY HIGHER POPS IN THE ERN/SRN AREAS.  DURING
THE MORNING HOURS...PRECIP CHANCES LOOK TO BE MAINLY TIED TO
LINGERING ACTIVITY ASSOCIATED WITH THE LLJ/UPPER LEVEL DISTURBANCE
CONTINUING TO SHIFT EAST.  IN THE MEANTIME...ANOTHER LOW PRESSURE
SYSTEM LOCATED OVER SC CANADA AND ASSOCIATED TROUGH AXIS EXTENDING
SOUTH IS EXPECTED TO BE PUSHING A SURFACE FRONT IN FROM THE N/NW.
CURRENT MODELS HAVE THE FRONT ABOUT HALFWAY THROUGH THE CWA BY
MIDDAY AND ON OUR SRN/SERN EDGE BY EVENING...BUT THAT TIMING COULD
BE AFFECTED BY ANY LINGERING ACTIVITY IN THE MORNING...SO CONFIDENCE
IS NOT THE HIGHEST.  SO LATE IN THE DAY AND INTO THE
EVENING/OVERNIGHT HOURS...THIS SFC BOUNDARY WILL SERVE AS A FOCUS FOR
THUNDERSTORMS...AGAIN AIDED BY THE DEVELOPING LLJ /WHICH LOOKS TO BE
MORE IN A SW-NE DIRECTION THAN FRIDAY/.  KEPT THE BETTER POPS FOR
SAT EVENING/NIGHT ACROSS FAR SRN NEB INTO NC KS.  INSTABILITY/SHEAR
PARAMETERS REMAIN FAIRLY SIMILAR...SO WILL CONTINUE TO BE THE CHANCE
FOR SOME STRONG/SEVERE THUNDERSTORMS.

DECIDED TO KEEP THE DRY FORECAST FOR SUNDAY GOING...THOUGH WILL HAVE
TO KEEP AN EYE ON THE ERN/SERN PORTIONS OF THE CWA.  UPPER LEVEL
FLOW ACROSS THE AREA REMAINS GENERALLY ZONAL...AND COULD BE SOME
LINGERING ACTIVITY FROM SATURDAY NIGHT.  MODELS SHOW THE WEAK SFC
BOUNDARY ACROSS THE AREA WASHING OUT AND MORE SOLID SRLY FLOW
SETTING UP AHEAD OF ANOTHER FRONT OFF TO THE WEST...AND EXPECT
BETTER PRECIP CHANCES TO SHIFT OFF TO THE E/NE OF THE CWA.

AS FAR AS TEMPERATURES GO THROUGH THE WEEKEND...ONLY MINOR
ADJUSTMENTS WERE MADE...WITH HIGHS SAT/SUN GENERALLY IN THE MID 80S
TO NEAR 90 AND LOWS IN THE 60S.

THE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT REMAINS DRY...MODELS
NOT SHOWING ANY NOTABLE DISTURBANCES SHIFTING THROUGH THE UPPER
LEVEL FLOW.  THE PATTERN ACROSS THE REGION IS ZONAL...UNDER THE
INFLUENCE OF BROAD TROUGHING...A RESULT OF LOW PRESSURE LOCATED OVER
WRN/CENTRAL CANADA.  THINGS LOOK TO POTENTIALLY BECOME MORE
UNSETTLED DURING THE MIDWEEK PERIOD...AS THE PATTERN TRANSITIONS TO
MORE SOUTHWESTERLY FLOW WITH HIGH PRESSURE EXTENDING THROUGH THE
MIDWEST/INTO THE GREAT LAKES...WHILE A LOW PRESSURE SYSTEM STARTS TO
DIG SOUTH INTO THE PAC NW AND ROCKIES. A SURFACE BOUNDARY MAKES ITS
WAY INTO AT LEAST NORTHERN PORTIONS OF THE CWA /IF NOT
FURTHER/...HELPING PROVIDE A FOCUS FOR ACTIVITY.  AT THIS POINT THE
BETTER CHANCES FOR PRECIP LOOK TO COME DURING THE
WEDNESDAY/WEDNESDAY NIGHT TIME FRAME...BUT WITH IT BEING THIS FAR
OUT...NO DOUBT THAT TIMING WILL CHANGE...SO KEPT POPS LOW.  FORECAST
HIGHS ON MONDAY IN THE NEAR 90/MID 90S RANGE ARE EXPECTED TO
GRADUALLY TAPER DOWN THROUGH MIDWEEK...BASED ON THE ARRIVAL OF THAT
SURFACE FRONT.  CURRENTLY HAVE HIGHS FALLING INTO THE NEAR 80/LOW
80S BY THURSDAY.

&&

.AVIATION...12Z TAF. THE MAIN CONCERN WILL BE THUNDERSTORMS FOR
THIS AFTERNOON AND EVENING. A COLD FRONT WILL BE APPROACHING THE
KGRI TERMINAL AREA. ALONG THE FRONT THERE WILL BE A CHANCE FOR
THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT...WESELY
LONG...ODER
Hazardous weather outlook, Jun 14, 3:38 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT THU JUN 14 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
151215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
338 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL TRACK SOUTHEAST ACROSS THE OUTLOOK AREA BRINGING
WITH IT A GOOD CHANCE OF THUNDERSTORMS. SEVERAL OF THESE
THUNDERSTORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF GOLF
BALLS AND WIND GUSTS TO 60 MPH. IN ADDITION...THESE THUNDERSTORMS
WILL BE SLOW MOVING AND WILL BE CAPABLE OF DUMPING TORRENTIAL
RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED
CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES
FOR THUNDERSTORMS WILL COME DURING THE EVENING AND OVERNIGHT HOURS.
THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE
SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS.

TUESDAY THROUGH THURSDAY...THUNDERSTORM CHANCES WILL RETURN TO THE
OUTLOOK AREA.  WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO
DETERMINE THE SPECIFIC DETAILS...THE POTENTIAL FOR A FEW STRONG
TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY/ODER

In the hours before

Special weather statement, Jun 14, 3:54 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
354 PM CDT THU JUN 14 2012

NEZ049-142130-
POLK NE-
354 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK COUNTY UNTIL 430 PM
CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHELBY...OR 20 MILES SOUTH OF COLUMBUS...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHELBY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4110 9737 4109 9750 4118 9756 4129 9737
TIME...MOT...LOC 2054Z 238DEG 16KT 4116 9745
Local storm report, Jun 14, 4:49 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
449 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             WILSONVILLE             40.11N 100.11W
06/14/2012  E0.88 INCH       FURNAS             NE   CO-OP OBSERVER

0448 PM     HAIL             WILSONVILLE             40.11N 100.11W
06/14/2012  E1.00 INCH       FURNAS             NE   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, Jun 14, 5:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
503 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             WILSONVILLE             40.11N 100.11W
06/14/2012  E1.50 INCH       FURNAS             NE   CO-OP OBSERVER

            A FEW PING PONG BALL SIZE STONES

&&

PFANNKUCH
Local storm report, Jun 14, 5:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
514 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             HARVARD                 40.62N 98.10W
06/14/2012  E1.75 INCH       CLAY               NE   TRAINED SPOTTER

            GOLF BALL SIZED HAIL WITH HEAVY RAIN IN TOWN.

&&

SROSSI
Local storm report, Jun 14, 5:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             CLAY CENTER             40.52N 98.05W
06/14/2012  E0.75 INCH       CLAY               NE   AIRPLANE PILOT

            DIME SIZED HAIL IN TOWN.

&&

SROSSI
Local storm report, Jun 14, 5:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
541 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             ORLEANS                 40.13N 99.45W
06/14/2012  E1.00 INCH       HARLAN             NE   TRAINED SPOTTER

&&

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:32 PM CDTSpecial Weather StatementGIDGosper28 min
Jun 13, 8:04 PM CDTSpecial Weather StatementGIDGosper26 min
Jun 13, 8:07 PM CDTSevere Thunderstorm WarningGIDGosper28 min
Jun 13, 8:25 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps24 min
Jun 14, 3:54 PM CDTSpecial Weather StatementGIDPolk36 min
Jun 14, 4:03 PM CDTSevere Thunderstorm WarningGIDFurnas27 min
Jun 14, 4:29 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York31 min
Jun 14, 4:29 PM CDTSevere Thunderstorm WarningGIDFurnas46 min
Jun 14, 4:53 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York52 min
Jun 14, 5:14 PM CDTSevere Thunderstorm WarningGIDFurnas46 min
Jun 14, 5:24 PM CDTSevere Thunderstorm WarningGIDHarlan51 min
Jun 14, 5:29 PM CDTAreal Flood AdvisoryGIDClay3 hr
Jun 14, 5:51 PM CDTSpecial Weather StatementGIDYork24 min
Jun 14, 6:00 PM CDTSevere Thunderstorm WarningGIDFurnas30 min
Jun 14, 6:04 PM CDTSevere Thunderstorm WarningGIDYork26 min
Jun 14, 6:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster31 min
Jun 14, 6:15 PM CDTSevere Thunderstorm WarningGIDHarlan45 min
Jun 14, 6:27 PM CDTSpecial Weather StatementGIDFurnas33 min
Jun 14, 6:39 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster36 min
Jun 14, 6:45 PM CDTSpecial Weather StatementGIDNance15 min
Jun 14, 6:51 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan39 min
Jun 14, 6:58 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Webster32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.